MAUDE Adverse Event Report: AMO UPPSALA AB UNK_OVD_HEALON DUET; AID, SURGICAL, VISCOELASTIC

AMO UPPSALA AB UNK_OVD_HEALON DUET; AID, SURGICAL, VISCOELASTIC
Model Number 10290080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Eye Injury (1845); Corneal Clouding/Hazing (1878); Visual Impairment (2138); Eye Burn (2523)
Date of Event 01/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported that the needle started smoking inside the patient's eye, which caused the iris to fluff and led to a corneal burn.Customer noted that she did not hear the beep that usually signals a rise in temperature.Additional information was received, patient required extensive suturing at the end of the case to achieve wound closure.Sutures were removed.Patient resulted with a corneal scar, astigmatism but correctable to 20/20.No additional surgery required.Phaco settings: vacuum low: 200, high: 350, power: 40%.Whitestar on yes.Mode & subsettings designations, peristaltic, continuous, 8/4, 67%, 83pps.Bottle height: 100 in/cm.Incision size: 2.4mm.Doctor's phaco technique: divide & concur.Model & serial number of equipment: console: signature pro, serial number: (b)(6) (incorrect number), handpiece: ellips fx, sn# not available.Tubing type: opo73, tip: 21g blue.Viscoelastic: duet.This report is for healon duet.Other reports were submitted for whitestar, phaco handpiece, phaco tip, phaco tubing.No further information was provided.
 
Additional Manufacturer Narrative
Section a2, a4 and a5: unknown, not provided.Section d4 - lot #: unknown/ not provided.Section d4 - udi #: unknown as product lot number was not provided.Section d6a - implant date: not applicable.The material is not an implantable device.Section d6b - explant date: not applicable.The material is not an implantable device.D10 concomitant medical products and therapy dates medical products - whitestar, phaco handpiece, phaco tip, phaco tubing section h3 - the device was not returned for evaluation and the lot for this device is unknown/not provided; therefore, no further product investigation can be performed.Should any further relevant information become available a supplemental medwatch will be filed.Section h4: device manufacture date: unknown as product lot number was not provided.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.

Brand Name
UNK_OVD_HEALON DUET
Common Device Name
AID, SURGICAL, VISCOELASTIC
Manufacturer (Section D)
AMO UPPSALA AB
rapsgatan 7
uppsala, uppsala län 754 5 0
SW  754 50
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key21883702
Report Number3012236936-2025-000111
Device Sequence Number20784402
Product Code LZP
UDI-Device Identifier05050474573574
UDI-Public(01)05050474573574(10)UNKNOWN
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
P810031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number10290080
Device Catalogue Number10290080
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Other;
Patient SexUnknown